# SDR 03FDEA00894

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B1220002005
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 120  NR 1 ENG THRUST REVERSER LOWER AFT CLOSE OUT PANNEL LEADING EDGE, CHAFED.     REMOVED AND REPLACED ANGLE IAW SRM 51-40-21 PG 7 @ MAE.
